# SDR QXEA2017011300012

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 24,467 hours, 26,216 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 35138507002
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH GEAR SELECTED UP, GREEN NOSE GEAR INDICATION REMAINED ILLUMINATED.  AIRCRAFT FELT AND SOUNDED NORMAL.  RAN CHECKLIST, ALT GEAR EXT NOT PERFORMED. REPLACED ADVISORY CONTROL UNIT. RETURNED TO SERVICE.
